MathSciNet Relay Station
MathSciNet bibliographic data
MR1287101 (95i:45014) 45M05 (34E15 34K30)
Liu, James H. Singular perturbations of integrodifferential equations in Banach space. Proc. Amer. Math. Soc. 122 (1994), no. 3, 791–799.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement